Reblogged:from http://shine.yahoo.com Are you putting on weight despite your best efforts at eating well and staying fit? There are few things more frustrating than working hard and not seeing results. But don’t lose hope. There could be more culprits at play that are keeping you from achieving your weight loss goals. Here are a few weight gain factors that you and your caregiver should pay attention to. MedicationsSome medications may help you out greatly but have side effects that cause you to put on weight. Remember, even if you do suspect your medication is the problem behind your weight gain, never stop taking it without consulting a medical professional .
- Steroids. Steroids such as prednisone , often given to suppress inflammation caused by arthritis, skin rashes and asthma, can cause you to retain more water than you should and in effect put on weight.
- Antidepressants. If you’re on an SSRI like Prozac or Zoloft, you may be experiencing one of the common side effects, which is weight gain. These medications can decrease your metabolic rate or can cause hormonal changes leading to greater hunger.
- Diabetes medications. Diabeta and Diabinese, two medications often prescribed to diabetics, cause sometimes cause weight gain. Be aware, however, that other drugs prescribed for diabetes like Symlin can actually cause you to lose weight.Risk Factors For Heart Disease
- Heartburn treatments. Those suffering from horrible acid reflux can often find solace in a heartburn medication like Prevacid and Nexium. These drugs can sometimes cause slight weight gain though in some individuals they react differently, causing a weight loss.
- Birth control. If you’ve just begun taking birth control and you notice you’ve put on a few pounds, the pill could be the cause. However, weight gain associated with the pill is rarely over a few pounds and should be fairly slight. Migraine relievers. Migraines can totally sidetrack your day but they may also be side tracking your diet. Some medications can cause weight gain, so ask a nurse or doctor if you can switch to a different brand which might have less of an effect.Eight Simple Men’s Tips For Healthy Eating
- Seizure preventives. There are several medications out there that can help seizure sufferers but some may cause weight gain, while others like Zonegrancan be weight neutral or assist in weight loss.Top 10 Foods Highest in Vitamin E,15 Great Ways To Lose Weight Fast, diet, Dieting, Health, Loss Weight, Nutrition, Physical exercise, Portion Control, Top Weight loss, weight loss, Weight Loss Tips, weight tips
- Weight Loss and drinking Water (secretslosingweight.me)
- Are Your Meds Making You Heavy? (veggiefitness.wordpress.com)
- Reasons for Weight Gain in Adolescent Girls (education.com)
- Hindsight: Beta-Blockers And Weight Gain (drsharma.ca)
- Dr. David Samadi (myfoxny.com)